# SDR IPXA2025070753206

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,661 hours, 21,525 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO RIGHT SIDE FUEL QTY INDICATION INOP ACCOMPLISHED DRY CAPACITANCE TEST PER AMM 28-41-00-735-080-002. RM TU 10 AND 11 CAPACITANCES WITHIN LIMITS.
